RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2015, Number 5, Pages 47–50 (Mi vmumm268)  

Short notes

Upper estimate of realization complexity of linear functions in a basis consisting of multi-input elements

Yu. A. Kombarov

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: The paper is devoted to realization of parity functions by circuits in the basis $U_\infty$. This basis contains all functions of form $(x_1^{\sigma_1}&\ldots& x_k^{\sigma_k})^{\beta}$. We present method of constructing circuts for pairity function of $n$ variables with complexity of $\lfloor (7n-4)/3\rfloor$. This improves previous known upper bound of $U_\infty$-complexity of parity function, that was $\lceil (5n-1)/2\rceil$. It is also shown that constructed circuits are minimal for very small $n$ (for $n<7$).

Key words: Boolean circuis, circuit complexity, parity function, minimal circuit.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00598


Full text: PDF file (618 kB)
References: PDF file   HTML file

English version:
Moscow University Mathematics Bulletin, 2015, 70:5, 226–229

Bibliographic databases:

UDC: 519.95
Received: 11.06.2014

Citation: Yu. A. Kombarov, “Upper estimate of realization complexity of linear functions in a basis consisting of multi-input elements”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2015, no. 5, 47–50; Moscow University Mathematics Bulletin, 70:5 (2015), 226–229

Citation in format AMSBIB
\Bibitem{Kom15}
\by Yu.~A.~Kombarov
\paper Upper estimate of realization complexity of linear functions in a basis consisting of multi-input elements
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2015
\issue 5
\pages 47--50
\mathnet{http://mi.mathnet.ru/vmumm268}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3460879}
\transl
\jour Moscow University Mathematics Bulletin
\yr 2015
\vol 70
\issue 5
\pages 226--229
\crossref{https://doi.org/10.3103/S0027132215050083}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000218414300008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84958160086}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm268
  • http://mi.mathnet.ru/eng/vmumm/y2015/i5/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:39
    Full text:44
    References:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020